# SDR REXA2017092201027

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 26,250 hours, 23,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOARDING LIGHT ON WALL NEAR MAIN CABIN DOOR COVER BROKEN OFF BY PASSANGER BAG WHILE DEPLANING.  REMOVED AND REPLACED FLOOR FLOODLIGHT- LEVEL EMERGENCY IAW AMM 33-51-14. OPS CHECKED GOOD
